Open Access
Translator Disclaimer
January 2018 Path-dependent equations and viscosity solutions in infinite dimension
Andrea Cosso, Salvatore Federico, Fausto Gozzi, Mauro Rosestolato, Nizar Touzi
Ann. Probab. 46(1): 126-174 (January 2018). DOI: 10.1214/17-AOP1181


Path-dependent partial differential equations (PPDEs) are natural objects to study when one deals with non-Markovian models. Recently, after the introduction of the so-called pathwise (or functional or Dupire) calculus [see Dupire (2009)], in the case of finite-dimensional underlying space various papers have been devoted to studying the well-posedness of such kind of equations, both from the point of view of regular solutions [see, e.g., Dupire (2009) and Cont (2016) Stochastic Integration by Parts and Functional Itô Calculus 115–207, Birkhäuser] and viscosity solutions [see, e.g., Ekren et al. (2014) Ann. Probab. 42 204–236]. In this paper, motivated by the study of models driven by path-dependent stochastic PDEs, we give a first well-posedness result for viscosity solutions of PPDEs when the underlying space is a separable Hilbert space. We also observe that, in contrast with the finite-dimensional case, our well-posedness result, even in the Markovian case, applies to equations which cannot be treated, up to now, with the known theory of viscosity solutions.


Download Citation

Andrea Cosso. Salvatore Federico. Fausto Gozzi. Mauro Rosestolato. Nizar Touzi. "Path-dependent equations and viscosity solutions in infinite dimension." Ann. Probab. 46 (1) 126 - 174, January 2018.


Received: 1 February 2015; Revised: 1 October 2016; Published: January 2018
First available in Project Euclid: 5 February 2018

zbMATH: 06865120
MathSciNet: MR3758728
Digital Object Identifier: 10.1214/17-AOP1181

Primary: 35D40 , 35R15 , 60H15 , 60H30

Keywords: partial differential equations in infinite dimension , path-dependent partial differential equations , path-dependent stochastic differential equations , viscosity solutions

Rights: Copyright © 2018 Institute of Mathematical Statistics


Vol.46 • No. 1 • January 2018
Back to Top